RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 4, Pages 720–726 (Mi tvp673)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

The distribution of the moment of attaining maximum for a process with independent increments

È. S. Shtatland

Kiev

Abstract: In this paper an exact form of the distribution of the moment of attaining maximum for a certain class of processes with independent increments is obtained. The asymptotical behaviour of this distribution is investigated.

Full text: PDF file (354 kB)

English version:
Theory of Probability and its Applications, 1966, 11:4, 637–642

Bibliographic databases:

Received: 04.11.1965

Citation: È. S. Shtatland, “The distribution of the moment of attaining maximum for a process with independent increments”, Teor. Veroyatnost. i Primenen., 11:4 (1966), 720–726; Theory Probab. Appl., 11:4 (1966), 637–642

Citation in format AMSBIB
\Bibitem{Sht66}
\by \`E.~S.~Shtatland
\paper The distribution of the moment of attaining maximum for a~process with independent increments
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 4
\pages 720--726
\mathnet{http://mi.mathnet.ru/tvp673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=210195}
\zmath{https://zbmath.org/?q=an:0203.17206}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 4
\pages 637--642
\crossref{https://doi.org/10.1137/1111071}


Linking options:
  • http://mi.mathnet.ru/eng/tvp673
  • http://mi.mathnet.ru/eng/tvp/v11/i4/p720

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Kuznetsov, “Analytical proof of Pecherskii–Rogozin identity and Wiener–Hopf factorization”, Theory Probab. Appl., 55:3 (2011), 432–443  mathnet  crossref  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:127
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020